# SDR CA980325005

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Tubing
- Condition: Corroded
- Location: Lt Mlg
- Part time: 25,282 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD LEFT HAND LANDING GEAR ATTACH POINT WAS FOUND CORRODED OUT BEHIND THE FLOAT FITTING TUBE AND ATTACH FITTING HAD LITTLE OR NO METAL LEFT.  SB 2/49 WAS COMPLIED WITH AND 'BIRD CAGE' WAS REPAIRED IN OTHER AREAS.  THIS AREA NOT CALLED UP IN SB.  THIS IS SECOND FINDING.  AIRCRAFT TT:  24,651 HOURS.
